# SDR SWAA092684

- Difficulty date: April 28, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N325SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23689
- Aircraft time: 71,760 hours, 65,054 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND LONGITUDINAL FLOORBEAM CRACKED AT BS 727B, LBL 45.5, WL 208.  REPAIRED BEAM PER SWA EA.
